MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 R; KNEE CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 R; KNEE CEMENTED FEMORAL COMPONENT
Catalog Number 02.12.0005R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 8 august 2019: lot 1811359: (b)(4) items manufactured and released on 01-mar-2019.Expiration date: 2024-02-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved batch reviews performed on 8 august 2019: gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r (k090988), lot 1810474: (b)(4) items manufactured and released on 06-mar-2019.Expiration date: 2024-02-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0410fr tibial insert fixed sphere flex size 4/10 mm r (k121416) lot 187985: (b)(4) items manufactured and released on 25-jan-2019.Expiration date: 2024-01-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot 1810562: (b)(4) items manufactured and released on 11-mar-2019.Expiration date: 2024-02-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 2 months after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon explanted the sphere femur cemented right s5, gmk tibial tray cemented right s4, gmk sphere insert flex right 10mm s4, and patella resurfacing s2.The surgeon implanted medacta full-pe components with antibiotic cement to act as a temporary spacer.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 R
Common Device Name
KNEE CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8964872
Report Number3005180920-2019-00736
Device Sequence Number2459051
Product Code JWH
UDI-Device Identifier07630030825866
UDI-Public07630030825866
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Catalogue Number02.12.0005R
Device Lot Number1811359
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;